MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BLD COLL SET, 23GX0.75", 7IN TUBING

Medline Industries, LP MEDLINE; BLD COLL SET, 23GX0.75", 7IN TUBING
Catalog Number DYNDTNBC23G7Z
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the needles are not going back into the safety sleeve.".
 
Additional Manufacturer Narrative
The reported issue was needles not going into safety sleeve.Medline received 1 box of blood collection sets in new condition, randomly selected 25 samples, and performed a visual inspection and functional testing.The complaint was not confirmed; the visual inspection revealed no manufacturing or any other defects, there were no noticeable defects or issues noted when activating the safety mechanism, and the samples worked as intended.The cause was not confirmed with received sample, and the division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BLD COLL SET, 23GX0.75", 7IN TUBING
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sasidhar lakku
three lakes drive
northfield, IL 60093--275
MDR Report Key50913572
Report Number1417592-2026-51811
Device Sequence Number5804198
Product Code FPA
UDI-Device Identifier20193489010425
UDI-Public20193489010425
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K151991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTNBC23G7Z
Device Lot Number240101
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/12/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown